Alert archive / Texas / Tornado Warnings in 2018
Tornado Warning 18, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Oct 13, 2018, 1:47 PM CDT for Navarro County, Texas. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2018, 1:47 PM CDT (18:47 UTC)
- Expired
- Oct 13, 2018, 2:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 115 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 2:06 PM CDT | TORNADO | 1 N Angus, TX | EMERGENCY MANAGER REPORTED TORNADO ON I-45 NORTH OF ANGUS |
| Oct 13, 2:15 PM CDT | TSTM WND DMG | Mildred, TX | SOCIAL MEDIA REPORT OF DAMAGE NEAR MILDRED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 9:54 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
298
WFUS54 KFWD 131847
TORFWD
TXC349-131915-
/O.NEW.KFWD.TO.W.0018.181013T1847Z-181013T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
147 PM CDT SAT OCT 13 2018
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Central Navarro County in north central Texas...
* Until 215 PM CDT.
* At 146 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Barry, or 9 miles southwest of Corsicana, moving
east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Corsicana around 155 PM CDT.
Angus and Navarro around 200 PM CDT.
Kerens and Trinidad around 215 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Mildred, Mustang, Oak Valley, Retreat, Goodlow, Powell, Eureka and
Richland.
This includes Interstate 45 between mile markers 216 and 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3191 9627 3189 9668 3207 9675 3224 9623
3222 9619 3220 9619 3221 9615 3218 9618
3216 9616 3215 9613 3216 9612 3215 9610
3210 9612 3208 9611 3208 9606 3204 9607
3201 9605
TIME...MOT...LOC 1846Z 252DEG 44KT 3202 9660
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Godwin1 follow-up statement
891
WWUS54 KFWD 131904
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
204 PM CDT SAT OCT 13 2018
TXC349-131915-
/O.CON.KFWD.TO.W.0018.000000T0000Z-181013T1915Z/
Navarro TX-
204 PM CDT SAT OCT 13 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
NORTHEASTERN NAVARRO COUNTY...
At 204 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Angus, or near Corsicana, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kerens around 215 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Mildred, Mustang, Oak Valley, Retreat, Goodlow, Powell and Eureka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3194 9651 3211 9662 3224 9623 3222 9619
3220 9619 3221 9615 3218 9618 3216 9616
3215 9613 3216 9612 3215 9610 3210 9612
3208 9611 3208 9606 3204 9607 3201 9605
3196 9616
TIME...MOT...LOC 1904Z 253DEG 37KT 3203 9644
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
GodwinWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 13, 1:34 PM CDT, 13 minutes earlier.
Area forecast discussion, Oct 13, 1:34 PM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 134 PM CDT Sat Oct 13 2018 .UPDATE... Will send a quick update to remove a few of the western counties from the Tornado Watch and also trim/end PoPs across the northwest half of the area. No other significant chances at this time. 79 && .AVIATION... /Issued 1252 PM CDT Sat Oct 13 2018/ /18z TAFs/ A line of thunderstorms is currently exiting most of the DFW TAF sites, and will soon move through the Waco TAF site this afternoon as well. Included a TEMPO group for Waco, which will need to be monitored over the next few hours. Winds have shifted to the north across the Metroplex sites and should remain northerly through the end of the forecast period. Expect winds to shift at ACT late this evening. As for tonight and tomorrow, expect widespread IFR and possible some MVFR ceilings to continue across the Metroplex TAF sites and spread into Central Texas overnight. We'll continue to monitor the potential for showers and thunderstorms for Sunday as model guidance is able to come into agreement. Villanueva && .UPDATE... /Issued 1010 AM CDT Sat Oct 13 2018/ A thunderstorm complex moving east across North and Central Texas will continue to produce occasional strong to severe thunderstorms and periods of heavy rain across the region. A grid update has been completed to include Tornado Watch 413, which covers areas generally south of the Interstate 20 corridor where instability and shear will be sufficient to support the occasional tornadic supercell. The watch is valid until 6 PM but will likely be trimmed from the northwest throughout the day as the system moves east. POPs were also updated to indicate a more progressive system, with rain chances ending from northwest to southeast later this morning and this afternoon. The Flash Flood Watch for areas along and north of Interstate 20 will remain in effect until 7 PM, after which we will receive a lull in precipitation until a cold front arrives tomorrow. 30 && .SHORT TERM... /Issued 347 AM CDT Sat Oct 13 2018/ /Today and Tonight/ The active weather pattern will continue today with periods of rain and thunderstorms and possibly some severe weather. Morning surface analysis shows a weak frontal boundary draped across our far southern counties with east-northeast winds and temperatures in the lower 60s north of the boundary. To the south, southerly winds prevail with temperatures in the 70s. This boundary will likely be a player in our severe weather potential through the late morning and early afternoon. Water vapor imagery shows the remnants of Sergio spreading into West Texas this morning. Strong ascent associated with this feature has resulted in a large area of rain and thunderstorms along with a deepening surface low just southwest of Midland. The high res and global guidance seems to be handling this feature well and the disturbance will quickly move across North Texas later this morning. The aforementioned cluster of thunderstorms currently over West Texas is expected to rapidly spread eastward through the morning as the surface low and upper disturbance race northeast. As stronger forcing for ascent overspreads North Texas over the next few hours through mid-morning, we'll start to see a northward pull on the surface boundary across our southern counties. Scattered showers and thunderstorms are expected to increase ahead of the main line to the west. With a strengthening low level jet and backed winds near the boundary, there will be at least a small warm sector that sets up across our southern counties (mainly from Waco southward) through midday. This area will feature moderate instability and strong 0-3 km shear supportive of rotating updrafts and at least some tornado potential. Outside of this low potential, the main severe threat will be damaging winds from the fairly well developed squall line. The upper disturbance will spread into the Arklatex by mid afternoon and most of the precipitation should begin to pull away from the area. We'll have high PoPs areawide spreading in this morning and tapering off from west to east later this afternoon. The weak front should slosh back as a cool front behind the ejecting surface low later this evening. We'll hang onto some PoPs right along the boundary through tonight, although with a lack of more significant upper support, we should be in a relative lull in precipitation before the next system arrives later Sunday. Concerning the flash flood potential...Given the deep moisture in place with PWs in excess of 1.8", there will be the potential for heavy rainfall through today. The flood threat appears greatest across our northern counties where heavy rainfall has already occurred and grounds are saturated. Despite the fast forward motions of the showers/storms today, rainfall rates may still exceed 2.5"/hr with the heaviest cores. Rain is expected to end this evening so we've opted to allow the current Flash Flood Watch to expire at 7 pm. A new watch will likely be required for heavy rainfall potential Sunday night into Monday. Finally, there will be some potential for patchy fog late tonight with precipitation departing the area and winds becoming light. This will be most likely across our northern and northwestern counties where temperatures are coolest. Dunn && .LONG TERM... /Issued 347 AM CDT Sat Oct 13 2018/ /Sunday through Saturday/ The bulk of the forecast period can be summarized by the phrase unseasonably cool and wet. The primary window of concern for hazardous weather is the early part of the week when rainfall will be widespread and heavy which will create a potential for flash flooding and river flooding. The chance of rain lingers in most locations through the rest of the week and into next weekend as a cut off upper level low sits over the Sonora Desert. After a potential for morning fog on Sunday, all eyes will be on a strong cold front that will come barreling down the High Plains and into the region by the early evening. Ahead of this cold front we will see the lingering remnants of today's front either stationary or retreating northward through the region. Upper level support for ascent during the day Sunday is absent and therefore would expect the coverage of showers or storms to be isolated to scattered during the day as they are forced by local mesoscale lifting. There is enough instability and wind shear to be concerned about a low-end severe weather threat from late afternoon into the evening hours near and to the south of lingering frontal boundary (or generally south of I-20). The wind fields will not be as organized as they are this morning, and this severe weather threat therefore looks a bit conditional on whether convection can organize itself in the warm sector in the absence of organized forcing. By the evening hours it's likely that the cold front will quickly undercut storms that develop along the front which would reduce the severe weather potential. Temperatures Sunday night will fall into the 40s areawide with some upper 30s possible in the far northwestern zones by Monday morning. Intense frontogenetic lift and organizing isentropic ascent will combine to produce widespread showers and thunderstorms over the region behind the cold front. Elevated instability will be present for thunderstorms and given the shallow nature of the frontal inversion, the atmosphere will still contain unseasonably high moisture content. Rainfall Sunday night through Monday night could be heavy and as bands set up and train across the region, flash flooding is a real concern. Temperatures on Monday will struggle to warm appreciably from the morning lows as rain and cold advection continue. How unusual will the cold Monday be? The forecast daytime high for DFW and Waco is 48, and the record low max temperatures are 60 and 65 respectively. However, the official daily highs will occur just after midnight LST and will probably be at least 10 degrees warmer for the official record books. The NAM is the most aggressive with the cold air intrusion and it usually is a high performing model when it comes to shallow cold airmasses. The NAM indicates that temperatures may dip to near freezing in the western zones Monday night with the cold rain continuing. Even if these temperatures did verify, we are not concerned about any freezing rain or ice impacts simply because the upper levels are so warm and raindrops will be 10-20 degrees warmer than surface temperatures. The widespread rain will continue through Tuesday before winding down and essentially coming to an end late Tuesday night. The elevated instability will become exhausted during this time which will lessen the potential for thunderstorms and precipitation rates should slow down as well. Rainfall amounts Sunday through Tuesday Night will average 2 to 5 inches with locally higher amounts. A new flash flood watch will likely be issued for the entire CWA for this round of rainfall. Saturated soils and cool temperatures suggest efficient runoff and moderate to major stage flooding on main stem rivers will be a concern. As the upper low parks itself over the desert SW we will see moisture in the mid and upper levels continue to stream over the region. However some drier air will move into the lower levels by midweek. So we can't rule out more light rain or showers Wednesday or Thursday from the mid level moisture plume, but QPF will be much lower. Temperatures will remain cool as northerly winds prevail and sunshine is limited. Forecast highs are generally near 60 over the region with lows in the mid 40s to mid 50s. Late in the week another impulse in the southwesterly flow aloft will move toward the region. This will bring 850mb flow back to the south and result in warm/moist advection just above the surface. This is likely to result in more showers or possibly thunderstorms by Thursday night through Saturday. Heavy rain does not look likely with this system but it will help to keep the cool and damp conditions in place. TR.92 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 62 76 45 48 44 / 40 50 90 80 90 Waco 69 83 48 48 46 / 40 40 80 80 90 Paris 60 76 47 50 45 / 70 40 80 80 80 Denton 60 71 43 48 44 / 30 50 80 80 80 McKinney 62 75 44 49 44 / 50 50 80 80 80 Dallas 65 77 45 48 45 / 40 50 90 80 90 Terrell 67 78 48 49 47 / 60 50 90 80 90 Corsicana 68 81 48 49 46 / 60 40 90 80 90 Temple 72 84 48 48 45 / 40 40 80 80 90 Mineral Wells 58 74 41 47 42 / 20 50 90 80 80 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for TXZ093>095- 103>106-118>121-130>134-141-143>145. && 79/79
Hazardous weather outlook, Oct 13, 4:08 AM CDT, 9 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 408 AM CDT Sat Oct 13 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140915- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 408 AM CDT Sat Oct 13 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Scattered to numerous showers and thunderstorms are expected across North and Central Texas through this evening. Heavy rainfall will be the main threat although there will be a severe threat generally south of I-20. Damaging winds will be the main severe threat, although there will be an isolated tornado threat from the Waco area southward. Rain and thunderstorms will end later this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rain and thunderstorms will increase in coverage late Sunday afternoon and continue through the overnight hours and into Tuesday. There is a low chance for severe weather Sunday afternoon and evening with hail being the main threat. The more significant threat through late Tuesday will be the potential for heavy rainfall. Additional rainfall amounts in excess of 5 inches will be possible resulting in flash flooding. Excessive runoff from heavy rainfall will also result in river flooding through the week. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested this morning into midday mainly south of I-20. Dunn
In the hours before
Special weather statement, Oct 13, 10:20 AM CDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1020 AM CDT SAT OCT 13 2018
TXZ130-141-131600-
Comanche TX-Erath TX-
1020 AM CDT SAT OCT 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR ERATH AND COMANCHE COUNTIES UNTIL
1100 AM CDT...
At 1019 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Huckabay to near Blanket. Movement was
east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Stephenville, Comanche, Dublin, De Leon, Gustine, Huckabay and Morgan
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 600 PM CDT for central and
north central Texas.
LAT...LON 3219 9869 3230 9847 3248 9848 3251 9846
3248 9805 3192 9821 3175 9833 3189 9880
3197 9885
TIME...MOT...LOC 1519Z 272DEG 35KT 3237 9840 3190 9877
HernandezSpecial weather statement, Oct 13, 11:32 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1132 AM CDT SAT OCT 13 2018
TXZ144-131715-
Bosque TX-
1132 AM CDT SAT OCT 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR BOSQUE COUNTY UNTIL 1215 PM
CDT...
At 1132 AM CDT, Doppler radar was tracking a strong thunderstorm over
Iredell, or 22 miles northeast of Hamilton, moving east at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Clifton, Meridian, Iredell, Meridian State Park, Walnut Springs and
Morgan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 600 PM CDT for central and
north central Texas.
LAT...LON 3218 9769 3220 9759 3218 9760 3218 9757
3215 9757 3213 9752 3216 9751 3217 9746
3213 9750 3210 9747 3202 9749 3201 9745
3203 9743 3199 9741 3198 9738 3193 9744
3189 9736 3176 9765 3180 9785 3201 9800
TIME...MOT...LOC 1632Z 270DEG 38KT 3198 9791
HernandezSpecial weather statement, Oct 13, 11:55 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1155 AM CDT SAT OCT 13 2018
TXZ133-131745-
Johnson TX-
1155 AM CDT SAT OCT 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY UNTIL 1245 PM
CDT...
At 1155 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cleburne, moving east at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Cleburne, Keene, Joshua, Alvarado, Venus, Grandview, Godley, Cleburne
State Park and Rio Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 600 PM CDT for central and
north central Texas.
LAT...LON 3246 9758 3246 9709 3226 9709 3218 9747
3217 9747 3216 9751 3214 9751 3214 9754
3215 9757 3218 9757 3218 9759
TIME...MOT...LOC 1655Z 266DEG 39KT 3233 9744
HernandezLocal storm report, Oct 13, 1:26 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 PM CDT SAT OCT 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TORNADO 3 NE BYNUM 32.00N 96.96W
10/13/2018 HILL TX OTHER
DEBRIS SIGNATURE NEAR BYNUMLocal storm report, Oct 13, 1:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
129 PM CDT SAT OCT 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM TSTM WND DMG WAXAHACHIE 32.40N 96.85W
10/13/2018 ELLIS TX TRAINED SPOTTER
WIND DAMAGE REPORTED AT WAXAHACHIE HIGH SCHOOLThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 8:06 PM CDT | River Flood Warning | FWD | Dallas | 9 days |
| Oct 13, 9:00 AM CDT | River Flood Warning | FWD | Hunt | 4 days |
| Oct 13, 9:00 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 5 days |
| Oct 13, 9:18 AM CDT | River Flood Warning | FWD | Collin | 4 days |
| Oct 13, 9:56 AM CDT | Tornado Warning | FWD | Comanche, Eastland | 21 min |
| Oct 13, 10:13 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 2 hr |
| Oct 13, 10:20 AM CDT | Special Weather Statement | FWD | Comanche, Erath | 40 min |
| Oct 13, 11:00 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hamilton | 45 min |
| Oct 13, 11:32 AM CDT | River Flood Warning | FWD | Dallas | 17 hr |
| Oct 13, 11:32 AM CDT | Special Weather Statement | FWD | Bosque | 43 min |
| Oct 13, 11:48 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Oct 13, 11:55 AM CDT | Special Weather Statement | FWD | Johnson | 50 min |
| Oct 13, 12:14 PM CDT | Areal Flood Advisory | FWD | Dallas, Rockwall, Tarrant | 3 hr |
| Oct 13, 12:16 PM CDT | Tornado Warning | FWD | Ellis, Johnson | 29 min |
| Oct 13, 12:36 PM CDT | Areal Flood Advisory | FWD | Ellis, Hill, Johnson | 3 hr |
| Oct 13, 12:44 PM CDT | Tornado Warning | FWD | Ellis | 46 min |
| Oct 13, 12:47 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 43 min |
| Oct 13, 12:52 PM CDT | Tornado Warning | FWD | Hill, Navarro | 38 min |
| Oct 13, 1:02 PM CDT | Areal Flood Advisory | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 3 hr |
| Oct 13, 1:23 PM CDT | Tornado Warning | FWD | Ellis, Hill, Navarro | 52 min |
| Oct 13, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 41 min |
| Oct 13, 1:39 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 40 min |
| Oct 13, 1:52 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Oct 13, 1:56 PM CDT | Areal Flood Advisory | FWD | Kaufman, Rains, Van Zandt | 3 hr |
| Oct 13, 2:08 PM CDT | Tornado Warning | FWD | McLennan | 52 min |
| Oct 13, 2:12 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 48 min |
| Oct 13, 2:39 PM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Oct 13, 2:47 PM CDT | Areal Flood Advisory | FWD | Limestone, McLennan | 3 hr |
| Oct 13, 2:50 PM CDT | River Flood Warning | FWD | Navarro | 6 days |
| Oct 13, 2:55 PM CDT | Tornado Warning | FWD | Anderson, Henderson | 50 min |
| Oct 13, 3:09 PM CDT | Tornado Warning | FWD | Limestone | 51 min |
| Oct 13, 3:33 PM CDT | River Flood Warning | FWD | Denton | 29 hr |
| Oct 13, 3:33 PM CDT | River Flood Warning | FWD | Collin | 22 hr |
| Oct 13, 3:34 PM CDT | Tornado Warning | FWD | Freestone | 41 min |
| Oct 13, 3:40 PM CDT | Tornado Warning | FWD | Anderson | 13 min |
| Oct 13, 3:46 PM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| Oct 13, 4:08 PM CDT | Tornado Warning | FWD | Freestone, Leon | 52 min |
| Oct 13, 4:36 PM CDT | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Oct 13, 5:11 PM CDT | Areal Flood Advisory | FWD | Falls | 3 hr |
| Oct 13, 6:24 PM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 3 hr |
| Oct 13, 6:25 PM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 3 hr |
Nearby
Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.